Should I take a laxative or enema after vomiting after Suprep intake?
User rating for this question
I took the Suprep 1st dose and could not keep it down. Literally had projectile vomiting and I am sure lost 95% of the treatment. Headache, chills and stomache distention. Could not swallow the last glass of water. colonoscopy tomorrow, what do I do now? Pharmacy's all closed. Should I take the second treatment or skip and use a laxative or enema?
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: x Detailed Answer: Hi and thank you so much for trusting us with your health query. I am so sorry to hear about this. One thing that is certain is that you need a good prep for your doctor to be able to do a good exam. He may miss important things because of incomplete prep. I would advice that you go ahead and take a laxative e.g MiraLAX tonight and go ahead with the other half of the prep tomorrow. you should watch your bowel movements. If your stool fails to clear 1-2hour before the test(that is you still find solid, semi solid or liquid stools), please reschedule the test for another date. Normally, your stools should be clear prior to the test. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for clarifications or more information if need be. Dr. Ditah, MD.
People also viewed
- No poop after taking laxatives
- Taking laxatives after eating
- Diarrhea after taking laxative
- Switching from concerta to ritalin
- Is amitriptyline a pain killer
- Does diovan contain a diuretic
- Water blisters on legs in old people
- Mouth blisters numbing teeth
- Constipation after taking laxative
- Red blister like patch on labia
- Headache after laxative enema use
- Lack of iron and blisters on tongue
- Is apriso better than asacol
- Switching from rosuvastatin to atorvastatin
- Blisters and venous insufficiency